# SDR SWAA2024082628698

- Difficulty date: August 21, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 27,665 hours, 13,689 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK ON THE EDGE OF THE HOLE WHERE THE APU DRAIN MAST LINE GO THROUGH ON PANEL 194FL.<[01] ACCOMPLISHED EA 24-153-02300
